# SDR 29GA33353072612

- Difficulty date: July 26, 2012
- Submitted: August 11, 2012
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 28,877 hours, 31,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4006 EYW/TPA PILOT REPORTED CIRCUIT BREAKER L8 EMERGENCY LIGHT CABIN AND EXT CONTROL EXTENDED.  RERACKED 20LN POWER SUPPLY RESET CIRCUIT BREAKER, OPERATIONAL CHECKS GOOD.
